MathSciNet Relay Station
MathSciNet bibliographic data
MR1160085 (93d:47136) 47N20 (45L05 45L10 47H15)
Anselone, P. M.; Lee, J. W. Nonlinear integral equations of the half line. J. Integral Equations Appl. 4 (1992), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement